# SDR ABXA9600638

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, THE EMERGENCY LIGHTS COME ON WHEN FLYING THROUGH TURBULENCE.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
